MathSciNet Relay Station
MathSciNet bibliographic data
MR214084 (35 #4935) 57.10
Hsiang, Wu-yi On the bound of the dimensions of the isometry groups of all possible riemannian metrics on an exotic sphere. Ann. of Math. (2) 85 1967 351–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement